Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Uniformly stable sets for differential inclusions

Annotation

The work is concerned with nonautonomous differential inclusions with closed-valued right-hand sides. There are derived the conditions (in the terms of Lyapunov functions) under which a given set possesses the property of uniform stability or weak uniform stability with respect to differential inclusion.

Keywords

differential inclusion with closed-valued right-hand side; Lyapunov functions; uniformly stable set; weakly uniformly stable set

Full-text in one file

Download

UDC

517.935

Pages

777-778

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.